The projectivity of the moduli space of stable curves, III: The line bundles on Mg,n, and a proof of the projectivity of ˉMg,n in characteristic 0.

Authors

  • Finn F. Knudsen

DOI:

https://doi.org/10.7146/math.scand.a-12002

Downloads

Published

1983-12-01

How to Cite

Knudsen, F. F. (1983). The projectivity of the moduli space of stable curves, III: The line bundles on Mg,n, and a proof of the projectivity of ˉMg,n in characteristic 0. MATHEMATICA SCANDINAVICA, 52, 200–212. https://doi.org/10.7146/math.scand.a-12002

Issue

Section

Articles